# SDR SWAA2019070234292

- Difficulty date: June 13, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON AFT BULKHEAD TO FLOOR SUPPORT CORRODED AT BS. 500D, BETWEEN LBL 22 TO RBL 22.  R&R FLOOR SUPPORT IAW SRM AND DWG.
